MAUDE Adverse Event Report: CHANGE HEALTHCARE ISRAEL LTD. MCKESSON CARDIOLOGY HEMO

CHANGE HEALTHCARE ISRAEL LTD. MCKESSON CARDIOLOGY HEMO
Model Number 14.0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sudden Cardiac Death (2510)
Date of Event 03/08/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Reviews of the system logs concluded that the alarms were disabled by the user.Disabling of the alarms is an optional user feature of the mckesson cardiology hemo application.The device operated as intended and designed with no evidence of a malfunction.
 
Event or Problem Description
The reporting facility contacted change healthcare to assist in an investigation into mckesson cardiology hemo - physiological alarms deactivation involving a patient death.

Brand Name
MCKESSON CARDIOLOGY HEMO
Common Device Name
MCKESSON CARDIOLOGY HEMO
Manufacturer (Section D)
CHANGE HEALTHCARE ISRAEL LTD.
26 harokmim st.
holon, 58858 49
IS  5885849
MDR Report Key7488292
Report Number9616760-2018-00001
Device Sequence Number16635137
Product Code DQK
UDI-Device Identifier80010939050027
UDI-Public(01)80010939050027(10)140000
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131497
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number14.0
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2018
Initial Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;